The bipartite graphs of abelian dessins d'enfants

Rubén A. Hidalgo


Let S be a closed Riemann surface and let β: S →  ̂C be a regular branched holomorphic covering, with an abelian group as deck group, whose branch values are contained in the set {∞, 0, 1}. Three dessins d’enfants are provided by β − 1([0, 1]), β − 1([1, ∞]) and β − 1([0, ∞]). In this paper we provide a description of the bipartite graphs associated to these dessins d’enfants using simple arguments.


Dessins d'enfants, Belyi curves, Algebraic curves, Riemann Surfaces

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications